# SDR UALA2010052401776

- Difficulty date: May 22, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 73,598 hours, 11,906 cycles
- Engine: Pwa PW4060
- System (JASC): 3418 · Stall Warning System
- Part: Circuit Card
- Part number: 285T110423
- Part serial: 102
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AFTER FLAP RETRACTION, CAPTS ADI DISPLAYED THE STALL SPEED WHISKERS TILL FL200. ACCOMPLISHED FIM, NO FAULTS NOTED. BOTH STALL WARNING CARDS REPLACED ON APR-26. FAULT CHANGED TO LEFT SIDE ONLY. REPLACED LEFT STALL WARNING MODULE, ALL SUBSEQUENT TESTS PASSED.
